Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 65, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 20, 2009, 10:39 PM EDT for Bullitt County, Hardin County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2009, 10:39 PM EDT (02:39 UTC)
- Expired
- Sep 21, 2009, 1:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bullitt County, KY, Hardin County, KY
The radar
The Louisville radar (KLVX), 8 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1869 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 210239
FFWLMK
KYC029-093-210530-
/O.NEW.KLMK.FF.W.0065.090921T0239Z-090921T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1039 PM EDT SUN SEP 20 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 130 AM EDT
* AT 1034 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING IN NORTHERN HARDIN COUNTY FROM TRAINING
THUNDERSTORMS...WHERE A HOUSE WAS FLOODED IN RADCLIFF AND A CAR WAS
SWEPT OFF THE ROAD BETWEEN RADCLIFF AND ELIZABETHTOWN.
* LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...
SHEPHERDSVILLE...
RADCLIFFE...
RINEYVILLE...
WEST POINT...
ADDITIONAL RAINFALL AMOUNTS WILL BE LESS THAN A HALF INCH AS MOST OF
THE HEAVY THUNDERSTORMS ARE ALREADY EAST OF THE WARNED AREA. HOWEVER
DOPPLER RADAR ESTIMATES THAT OVER THREE INCHES OF RAIN HAS
FALLEN...AND EXCESSIVE RUNOFF FROM THE PREVIOUS STORMS WILL CONTINUE
TO CAUSE FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3781 8612 3783 8601 3787 8599 3797 8600
3801 8595 3800 8595 3803 8590 3807 8576
3808 8560 3762 8590 3773 8619
$$
AL1 follow-up statement
000
WGUS73 KLMK 210529
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 AM EDT MON SEP 21 2009
KYC029-093-210538-
/O.EXP.KLMK.FF.W.0065.000000T0000Z-090921T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLITT KY-HARDIN KY-
129 AM EDT MON SEP 21 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 AM EDT FOR NORTHERN
HARDIN AND WESTERN BULLITT COUNTIES...
HEAVY RAINS HAVE MOVED OUT OF THE AREA AND FLOOD WATERS ARE
RECEDING...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. SOME
MINOR FLOODING STILL EXISTS OVER THE AREA...SO TRAVELERS SHOULD USE
CAUTION ESPECIALLY AT NIGHT WHEN FLOOD WATERS ARE HARDER TO SPOT.
LAT...LON 3781 8612 3783 8601 3787 8599 3797 8600
3801 8595 3800 8595 3803 8590 3807 8576
3808 8560 3762 8590 3773 8619
$$
AMLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 8:38 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Sep 20, 8:38 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 838 PM EDT SUN SEP 20 2009 .EVENING UPDATE... WILL DO AN UPDATE TO INCLUDE HEAVY RAIN WORDING IN THE ZONES...AS WELL AS AREAS OF FOG TOWARDS MORNING (ALTHOUGH THIS WILL BE MORE LIKE A STRATUS BUILD-DOWN FOG SINCE OUR SKIES WILL LIKELY NOT CLEAR OUT OVERNIGHT). ALSO INCREASED QPF AMOUNTS...AND WILL GET RID OF AFTERNOON WORDING IN THE ZONES. UPDATE OUT SOON. && .MESO UPDATE... LINE OF HEAVY SHOWERS AND STORMS ACROSS OUR NW CWA SHOWING SIGNS OF WEAK ROTATION...WITH ONE STORM AHEAD OF THE LINE IN HARRISON COUNTY INDIANA SHOWING PERSISTENT ROTATION (TOR WARNING ON THAT NOW). ANOTHER ONE SHOWING ROTATION IN SW HARRISON COUNTY AS WELL. OVERALL WILL STILL BE CONCERNED WITH HEAVY RAIN AND FLASH FLOODING...AS PORTIONS OF THE AREA (EASTERN CRAWFORD COUNTY INDIANA) HAVE RECEIVED OVER THREE INCHES OF RAIN WITH DOPPLER RADAR STORM TOTAL ESTIMATES AGREEING. HOWEVER VWP SHOWING WEAK DEEP LAYER SHEAR...WITH SOME BACKING WINDS AT THE SURFACE...SO POSSIBLE TORNADO THREAT AS WELL. && .SHORT TERM (TONIGHT AND MONDAY)... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WERE CURRENTLY SPREADING NORTH/NORTHEASTWARD ACROSS THE FORECAST AREA. THIS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON. THIS PRECIPITATION WAS DEVELOPING IN RESPONSE TO A MID LEVEL TROUGH NOSING INTO WESTERN WESTERN KY/TN ALONG THE MISSISSIPPI RIVER SOUTHWARD INTO AR AND MS. AHEAD OF THE MID LEVEL TROUGH...MOISTURE WILL CONTINUE TO STREAM INTO THE REGION AND PRECIPITATION SHOULD BECOME MORE WIDESPREAD...ESPECIALLY ACROSS THE NORTHWEST HALF OF THE FORECAST AREA TONIGHT AS MORE SHOWERS AND THUNDERSTORMS ROTATE NORTHWARD FROM MS/TN. THE 12Z NAM INITIALIZED VERY WELL AND SO FAR SEEMS TO BE VERIFYING QUITE WELL THIS AFTERNOON. THE 12Z GFS ALSO INITIALIZED PRETTY WELL BUT IT WAS APPARENT THAT IT WAS SUFFERING FROM SOME FEEDBACK ISSUES SO WILL RELY MORE ON THE NAM SOLUTION FOR TONIGHT INTO MONDAY. THEREFORE...RAIN CONDITIONS ARE EXPECTED TO CONTINUE OVERNIGHT WITH SOME OF THE RAIN BEING HEAVY AT TIME. ALTHOUGH THE AREA HAS ALREADY SEEN RAINFALL VALUES OF AROUND ONE AND A HALF INCHES...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA...MOST LOCATIONS ARE STILL WELL BELOW FLASH FLOOD GUIDANCE AND DO NOT ANTICIPATE ANY FLOODING SO NO WATCHES ARE PLANNED AS THE GROUND CAN STILL TAKE QUITE A BIT OF WATER. THE MID LEVEL TROUGH AND ASSOCIATED VORT MAX WILL MOVE NORTHEASTWARD OVERNIGHT PROPAGATING THE BEST CHANCES FOR PRECIP FROM AREAS WEST OF INTERSTATE 65 BEFORE MIDNIGHT TO SOUTHERN INDIANA AND NORTH CENTRAL KY AFTER MIDNIGHT. HOWEVER...THE NAM DOES INDICATE A SHORTWAVE IMPULSE MIGRATING THROUGH THE FLOW AND WIDESPREAD RAIN COULD FALL ACROSS THE ENTIRE CWA THROUGH THE NIGHT IF THIS IN FACT DOES OCCUR. THEREFORE...WILL GENERALLY KEEP THE HIGHEST POPS ACROSS THE NORTHWEST AND SHIFT THEM EASTWARD TOWARD MONDAY MORNING AS THE WHOLE SYSTEM MOVES INTO THE GREAT LAKES AND MID LEVEL FLOW BEGINS TO WEAKEN AND TURN MORE WESTERLY GREATLY DIMINISHING THE CHANCE OF RAIN JUST AFTER THE END OF THE SHORT TERM FORECAST PERIOD. HIGH TEMPERATURES TOMORROW WILL LIKELY BE SIMILAR TODAY AND DID NOT MAKE TOO MANY CHANGES THERE...JUST LOWERED TEMPS A DEGREE OR TWO IN SOME LOCATIONS. OVERNIGHT TEMPS TONIGHT WILL ONLY FALL INTO THE UPPER 60S. .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... MONDAY NIGHT THROUGH WEDNESDAY... AT THE BEGINNING THIS FORECAST PERIOD (00Z TUESDAY) ALL SHORT AND MEDIUM MODELS ARE FAIRLY CONSISTENT WITH A DEEPENING CLOSED UPPER LEVEL LOW CENTERED OVER WESTERN NEBRASKA AND A DOWN STREAM RIDGE EXTENDING FROM THE GULF COAST STATES NORTH INTO THE OHIO VALLEY. IN THE LOWER ATMOSPHERE A BRISK SOUTHERLY FLOW WILL KEEP GULF MOISTURE STREAMING NORTH INTO THE REGION ON THE BACK SIDE OF HIGH PRESSURE ANCHORED OFF THE EAST COAST. A WEAK LOW WILL MOVE NORTH OF THE AREA AND HEAVIER RAIN WILL BE ENDING WITH A LULL IN PRECIPITATION OVERNIGHT MONDAY. A SECOND SYSTEM WILL MOVE INTO THE AREA TUESDAY AND CONTINUE INTO TUESDAY NIGHT AND WEDNESDAY. SO WE WILL CONTINUE TO MENTION CHANCE POPS DURING THE PERIOD. PERCEPTIBLE WATER VALUES DURING THIS PERIOD WILL REMAIN BETWEEN 1.5 AND 1.75 INCHES SO SHOWERS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME. LOW TEMPERATURES WILL RANGE FROM THE MID TO UPPER 60S WITH HIGHS FROM THE UPPER 70S TO LOWER 80S. THURSDAY THROUGH SUNDAY... THE OPERATIONAL GFS CONTINUES TO TRY TO SHIFT THE AFOREMENTIONED WESTERN UNITED STATES UPPER LOW WEST WHILE THE ECMWF AND CANADIAN MODELS AND ENSEMBLES BASICALLY HOLD IT IN THE VICINITY OF WESTERN NEBRASKA AND COLORADO. TOWARD THE END OF THE FORECAST PERIOD THE LOW WILL OPEN UP AND SHIFT TO THE EAST BUT WITH THE GFS SOLUTION BEGINNING FURTHER WEST IT WILL TAKE LONGER BEFORE THE UPPER TROUGH MOVES THROUGH THE REGION. WE WILL CONTINUE WITH THE MORE CONSISTENT ECMWF SOLUTION WHICH IS WETTER AND SLIGHTLY COOLER. SO THAT MEANS WE WILL CONTINUE TO MENTION LOW CHANCE POPS THROUGH THE END OF THE FORECAST PERIOD WITH TEMPERATURES SEVERAL DEGREES ABOVE NORMAL FOR THE MIDDLE OF SEPTEMBER. && .AVIATION (21/00Z TAFS)... ANOTHER 24-HR TAF PERIOD OF SHOWERS AND STORMS AND ON AND OFF IFR CIGS AND LIFR VSBYS. CURRENTLY...LARGE AREA OF SHOWERS AND THUNDERSTORMS ARE AFFECTING MOST OF SOUTH-CENTRAL INDIANA AND CENTRAL KENTUCKY WEST OF I-65. HEAVY SHOWERS AND THUNDERSTORMS WILL CREATE LIFR VSBYS AT TIMES MAINLY AT SDF...AND POSSIBLY AT BWG AND LEX...OVER THE NEXT SEVERAL HOURS. THIS IS COVERED BY TEMPOS IN THE TAFS. MVFR CIGS WILL ALSO OCCUR WITH ANY PRECIPITATION. THE WORST OF THIS WILL AFFECT THE SDF TERMINAL OVER THE NEXT 2-4 HOURS. THE BACK EDGE OF THE PRECIP/CLOUDS WILL REACH BWG FIRST...PERHAPS AS EARLY AS 07Z...BUT AMPLE LOW-LEVEL MOISTURE SHOULD KEEP FROM SKIES GOING CLEAR FOR A SHORT PERIOD OF TIME...IF AT ALL. STRATUS SHOULD BUILD IN TOWARD MORNING ESPECIALLY AT SDF AND PERHAPS AT LEX AND BWG. THINK LIFR VSBYS AND IFR CIGS WILL BE THE RULE...AND PERHAPS WORSE AT SDF AROUND 12Z MONDAY. DID NOT GO THAT PESSIMISTIC AT THIS TIME BUT MAY NEED TO AT THE NEXT TAF ISSUANCE. AFTER 13-15Z MONDAY...STRATUS SHOULD LIFT A LITTLE...WITH MVFR CIGS RESULTING. MORE SHOWERS AND STORMS WILL AGAIN BE POSSIBLE...MAINLY FOR LEX AND POSSIBLE SDF AND BWG AGAIN...BUT ONLY UNTIL 18Z MORE THAN LIKELY. LEX WILL HAVE CHANCES OF SHRA/TSRA THROUGH THE ENTIRE TAF PERIOD...ALTHOUGH ALL TERMINALS SHOULD GET A BREAK IN THE PRECIP SOMETIME BETWEEN 08-15Z MONDAY MORNING. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...LS LONG TERM....JA AVIATION.....AL UPDATE.......AL
Hazardous weather outlook, Sep 20, 7:38 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 738 PM EDT SUN SEP 20 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 738 PM EDT SUN SEP 20 2009 /638 PM CDT SUN SEP 20 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REST OF THE EVENING AND INTO THE OVERNIGHT HOURS. UP TO ANOTHER ONE TO TWO INCHES OF RAINFALL IS EXPECTED...WITH LOCALLY HIGHER AMOUNTS OF THREE TO FOUR INCHES POSSIBLE THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS. PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS IS LIKELY...WITH FLASH FLOODING BEING POSSIBLE WHERE THE HEAVIEST THUNDERSTORMS TRAIN...NAMELY OVER SOUTH-CENTRAL INDIANA. ASIDE FROM HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS CAN BE EXPECTED WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE DURING THE DAY ON MONDAY BEFORE DIMINISHING LATE IN THE AFTERNOON OR EARLY EVENING. HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED THROUGH THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL...FLASH FLOODING AND CLOSED ROADWAYS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. LS
In the hours before
Special weather statement, Sep 20, 9:29 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 929 PM EDT SUN SEP 20 2009 INZ084-090>092-KYZ030-210400- CRAWFORD IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY- INCLUDING THE CITIES OF...MARENGO...CORYDON...NEW ALBANY... JEFFERSONVILLE...LOUISVILLE 929 PM EDT SUN SEP 20 2009 ...FLASH FLOODING EMERGENCY... HEAVY THUNDERSTORMS OVER SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY THIS EVENING...COMBINED WITH RAINFALL FROM THIS MORNING...HAVE LED TO SEVERAL REPORTS OF DANGEROUS FLASH FLOODING ACROSS MAINLY FLOYD...HARRISON AND CLARK COUNTIES IN INDIANA. NUMEROUS WATER RESCUES HAVE ALSO BEEN REPORTED IN THESE LOCATIONS. SPOTTERS HAVE REPORTED OVER FOUR INCHES OF RAINFALL IN THE PAST FEW HOURS IN CLARKSVILLE INDIANA...ALONG WITH SEVERAL OTHER REPORTS OF OVER THREE INCHES OF RAINFALL IN LOCATIONS SUCH AS CORYDON...SELLERSBURG...MILLTOWN...GEORGETOWN...CHARLESTOWN AND SURROUNDING COMMUNITIES. NUMEROUS ROADWAYS IN THESE AREAS HAVE BEEN CLOSED DUE TO HIGH WATER RUNNING OVER THESE ROADWAYS. THIS IS AN EXTREMELY DANGEROUS SITUATION DO NOT DRIVE YOUR VEHICLE INTO FLOODED ROADWAYS. IT IS TOO DIFFICULT TO DETERMINE THE DEPTH OF THE WATER ESPECIALLY AT NIGHT. IF WATER IS OVER ROADWAYS...TURN AROUND AND MOVE TO HIGHER GROUND. EVEN IF THE RAIN HAS ENDED IN YOUR AREA...FLASH FLOODING AND IMPASSABLE ROADWAYS WILL STILL PREVAIL. AL
Special weather statement, Sep 20, 10:03 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1003 PM EDT SUN SEP 20 2009 INZ090-KYZ028>035-038-045-046-053-210245- BULLITT-FRANKLIN-HARDIN-HARRISON-HENRY-JEFFERSON-LARUE-NELSON-OLDHAM- SHELBY-SPENCER-TRIMBLE-WASHINGTON- 1003 PM EDT SUN SEP 20 2009 ...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN AND GUSTY WINDS... AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF VEVAY TO 5 MILES SOUTHEAST OF ELIZABETHTOWN...AND MOVING NORTHEAST AT 30 MPH. OCCASIONAL LIGHTNING...TORRENTIAL RAIN WITH RAINFALL RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR SHELBYVILLE AROUND 1025 PM EDT. NEAR TAYLORSVILLE AROUND 1030 PM EDT. NEAR BARDSTOWN AROUND 1040 PM EDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 105 AND 94. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 10 AND 8. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT POTENTIAL FLOODING ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && AML
Local storm report, Sep 20, 10:24 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1024 PM EDT SUN SEP 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1023 PM FLASH FLOOD VALLEY STATION 38.10N 85.86W
09/20/2009 JEFFERSON KY COUNTY OFFICIAL
DIXIE HIGHWAY AT VALLEY STATION ROAD CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER LMK0900137
FOSTERLocal storm report, Sep 20, 10:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1034 PM EDT SUN SEP 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1032 PM FLASH FLOOD RADCLIFF 37.82N 85.94W
09/20/2009 HARDIN KY LAW ENFORCEMENT
LINCOLN TRAIL HEALTH CENTER FLOODED. HOUSE FLOODED ON
MILLER AVE WITH ONE PERSON EVACUATED.
&&
EVENT NUMBER LMK0900138
FOSTERLocal storm report, Sep 20, 10:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1037 PM EDT SUN SEP 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1034 PM FLASH FLOOD 4 E RINEYVILLE 37.75N 85.89W
09/20/2009 HARDIN KY LAW ENFORCEMENT
CAR SWEPT OFF THE ROAD AT WALTER BOONE ROAD AND TROOPER
HILL LANE
&&
EVENT NUMBER LMK0900139
FOSTERLocal storm report, Sep 20, 10:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1039 PM EDT SUN SEP 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1038 PM HEAVY RAIN HAMBURG 38.38N 85.77W
09/20/2009 M4.48 INCH CLARK IN TRAINED SPOTTER
4.48 INCHES SINCE 6 AM THIS MORNING.
&&
EVENT NUMBER LMK0900140
FOSTERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:54 PM EDT | Flash Flood Warning | LMK | Jefferson | 8 hr |
| Sep 20, 9:17 PM EDT | Areal Flood Advisory | LMK | Oldham, Trimble | 3 hr |
| Sep 20, 9:36 PM EDT | Areal Flood Advisory | LMK | Bullitt, Hardin | 2 hr |
| Sep 20, 9:46 PM EDT | Areal Flood Advisory | LMK | Meade | 4 hr |
| Sep 20, 10:31 PM EDT | Areal Flood Advisory | LMK | Bullitt, Henry, Jefferson, Nelson, Oldham, Shelby and 2 more | 3 hr |
| Sep 20, 10:56 PM EDT | Areal Flood Advisory | LMK | Barren, Green, Hart, Larue | 3 hr |
| Sep 20, 10:56 PM EDT | Flash Flood Warning | LMK | Oldham, Trimble | 3 hr |
| Sep 21, 4:44 PM EDT | Flash Flood Warning | LMK | Marion | 3 hr |
| Sep 21, 4:53 PM EDT | Areal Flood Advisory | LMK | Ohio | 105 min |
| Sep 21, 5:18 PM EDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Sep 21, 6:17 PM EDT | Areal Flood Advisory | LMK | Simpson, Warren | 84 min |
| Sep 21, 7:38 PM EDT | Flash Flood Warning | LMK | Washington | 83 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.